# SDR IXXA20230221017

- Difficulty date: February 18, 2023
- Submitted: February 22, 2023
- Operation: Air carrier
- Aircraft: N714AX
- Make and model: Boeing 767223
- Aircraft serial: 22314
- System (JASC): 2910 · Hydraulic System, Main
- Part: None
- Condition: None
- Stage of operation: DE
- How discovered: V
- Nature of condition: K
- Precautionary procedure: B

## Discrepancy

CENTER HYDRAULIC PRESSURE EICAS ON APPROACH. QUANTITY IN CENTER REACHED 0.08. ALTERNATE FLAP AND GEAR EXTENSION ENGAGED.  HYDRAULIC QTY WAS FULL AT TOP OF DESCENT AND EMPTY WHEN FLAPS 5 SELECTED. DUE TO IRREGULAR OPERATIONS CREW ELECTED AN EMERGENCY DESCENT. LANDING WAS WITHOUT INCIDENT AND NO ADDITIONAL PRECAUTIONARY ACTIONS. ON ARRIVAL, AIRCRAFT WAS GROUNDED FOR UNSCHEDULED MAINTENANCE. WORK IN PROGRESS
